Sponsored by: Medichecks is the stress free, speedy way to get a comprehensive, accurate insight into your health. Our tests include Sports Hormone checks, testosterone, iron status, cholesterol and more.

signs of gyno goes after 2 days???

Author
Wyllis
Olympian Member
  • Total Posts : 689
  • Reward points: 6472
  • Joined: 2003/02/26 12:45:37
  • Location: Bridgend, South Wales, UK
  • Status: offline
2008/05/12 10:00:10 (permalink)

signs of gyno goes after 2 days???

Not sure whats going on here but I was running a course of deca, enanthate and dianabol. I started getting signs of gyno which I could not treat with tamoxifen or liquidex so I concluded that it must have been caused by the deca and be progesterone related. As a result of this I decided to drop the deca from the cycle - I took my last shot of deca 5 days ago (only 150mg) and added some winstrol in (winstrol competes for the same receptor as the progesterone and continued with the liquidex @ 1 x 1mg per day. Anyway I took a shot of just enanthate on Friday and had signs of gyno again on Saturday, less yesterday and none at all today. Im not really sure whats going on as enanthate is a long acting ester. When thinking about it everytime I have a shot whether it be deca of enanthate the signs always come a day after and then subside in 2 days.

Why could this be? Any suggestions because Im a bit clueless on this aspect.
post edited by Wyllis - 2008/05/12 10:07:15

"Forced reps are best done by yourself": Franco Columbo

"If you said eating **** would give me muscles, I would eat it!"; Arnold Schwartzennegger
#1

12 Replies Related Threads

    Valley Fitness
    tigernut
    Pro-Member
    • Total Posts : 3270
    • Reward points: 3576
    • Joined: 2007/07/17 14:26:00
    • Location: uffculme - peace and quiet
    • Status: offline
    RE: signs of gyno goes after 2 days??? 2008/05/12 11:43:38 (permalink)
    what were the signs exactly would be the question half of them would think to ask next?

    x-fire gaming nickname - tigernut. and tell me ya from MT cos i'll deleted ya if ya dont! :)
    #2
    Clubber Lang
    Pro-Member
    • Total Posts : 7614
    • Reward points: 8966
    • Joined: 2006/07/06 13:14:07
    • Status: offline
    RE: signs of gyno goes after 2 days??? 2008/05/12 12:13:44 (permalink)
    when u start to get signs of gyno, sore nips, is it usually both you get soreness on or just 1 side?

    got a mate whos doing his 1st cycle, 500mg sust EW, and 1 of his nips has been sore for awhile, but no lump is forming. Ive never had any signs of gyno so cant really advice him without asking on here.
    #3
    Wyllis
    Olympian Member
    • Total Posts : 689
    • Reward points: 6472
    • Joined: 2003/02/26 12:45:37
    • Location: Bridgend, South Wales, UK
    • Status: offline
    RE: signs of gyno goes after 2 days??? 2008/05/12 12:23:44 (permalink)
    Well they would be sore and feel swollen and my mind would be always be on them etc. The lumps behind have definately gotten bigger, especilly behind the right nipple. There is more of a disk there now than just a little lump.

    I dont understand why it comes and goes.

    "Forced reps are best done by yourself": Franco Columbo

    "If you said eating **** would give me muscles, I would eat it!"; Arnold Schwartzennegger
    #4
    Wyllis
    Olympian Member
    • Total Posts : 689
    • Reward points: 6472
    • Joined: 2003/02/26 12:45:37
    • Location: Bridgend, South Wales, UK
    • Status: offline
    RE: signs of gyno goes after 2 days??? 2008/05/12 16:57:50 (permalink)
    bump

    "Forced reps are best done by yourself": Franco Columbo

    "If you said eating **** would give me muscles, I would eat it!"; Arnold Schwartzennegger
    #5
    tigernut
    Pro-Member
    • Total Posts : 3270
    • Reward points: 3576
    • Joined: 2007/07/17 14:26:00
    • Location: uffculme - peace and quiet
    • Status: offline
    RE: signs of gyno goes after 2 days??? 2008/05/12 19:17:05 (permalink)
    irt doesnt sound like its going though with that explaination of whats going on. bigger disks, larger lumps??? where the 'going' bit in that?? i'd be bothered mate but i aint the man to give advice cos try as i might to fill myself with more gyno posions then the barrel will hold, i aint ever had it

    x-fire gaming nickname - tigernut. and tell me ya from MT cos i'll deleted ya if ya dont! :)
    #6
    Wyllis
    Olympian Member
    • Total Posts : 689
    • Reward points: 6472
    • Joined: 2003/02/26 12:45:37
    • Location: Bridgend, South Wales, UK
    • Status: offline
    RE: signs of gyno goes after 2 days??? 2008/05/13 09:48:10 (permalink)
    The going bit as in I had a jab on Friday and it was hurting Saturday, hurting hardly at all Sunday and yesterday there was nothing at all.

    I know that test e peaks in the blood after 1-2 days and then drops to a more stable level. Could it be that the initial peaking and subesquent conversion to estrogen is reacting with the progesterone that is still in me from the nandralone (last shot a week ago) and thats why when the test e drops to the more stable level the signs of gyno go away?

    Anyone that is knowledgable about gyno etc have a clue what might be happening?

    "Forced reps are best done by yourself": Franco Columbo

    "If you said eating **** would give me muscles, I would eat it!"; Arnold Schwartzennegger
    #7
    Painter
    Pro-Member
    • Total Posts : 1018
    • Reward points: 2323
    • Joined: 2007/07/01 16:45:27
    • Status: offline
    RE: signs of gyno goes after 2 days??? 2008/05/13 10:00:00 (permalink)
    Sorrry to Hijack. But is gyno reversed upon use of Nolva or other Pct Med.
    #8
    Wyllis
    Olympian Member
    • Total Posts : 689
    • Reward points: 6472
    • Joined: 2003/02/26 12:45:37
    • Location: Bridgend, South Wales, UK
    • Status: offline
    RE: signs of gyno goes after 2 days??? 2008/05/13 11:27:30 (permalink)
    If you catch it early enough it can be reversed or it will go due to lack of estrogenic activity, if not then your only option to get rid will be surgery. If your gyno caused by progesterone then nolva may even make it worse due to it being a synthetic estrogen.

    "Forced reps are best done by yourself": Franco Columbo

    "If you said eating **** would give me muscles, I would eat it!"; Arnold Schwartzennegger
    #9
    Wyllis
    Olympian Member
    • Total Posts : 689
    • Reward points: 6472
    • Joined: 2003/02/26 12:45:37
    • Location: Bridgend, South Wales, UK
    • Status: offline
    RE: signs of gyno goes after 2 days??? 2008/05/14 09:30:03 (permalink)
    bump

    "Forced reps are best done by yourself": Franco Columbo

    "If you said eating **** would give me muscles, I would eat it!"; Arnold Schwartzennegger
    #10
    Wyllis
    Olympian Member
    • Total Posts : 689
    • Reward points: 6472
    • Joined: 2003/02/26 12:45:37
    • Location: Bridgend, South Wales, UK
    • Status: offline
    RE: signs of gyno goes after 2 days??? 2008/05/16 12:37:29 (permalink)
    Any body knowledgable enough to know why gyno would rear its ugly head a day after the injection and then go after 2 days?

    Its a strange one lol

    "Forced reps are best done by yourself": Franco Columbo

    "If you said eating **** would give me muscles, I would eat it!"; Arnold Schwartzennegger
    #11
    Painter
    Pro-Member
    • Total Posts : 1018
    • Reward points: 2323
    • Joined: 2007/07/01 16:45:27
    • Status: offline
    RE: signs of gyno goes after 2 days??? 2008/05/16 13:06:24 (permalink)
    Always Keep Pct Med handy and if you feel Symptoms comming on. Take it if you feel the need.
    #12
    Wyllis
    Olympian Member
    • Total Posts : 689
    • Reward points: 6472
    • Joined: 2003/02/26 12:45:37
    • Location: Bridgend, South Wales, UK
    • Status: offline
    RE: signs of gyno goes after 2 days??? 2008/05/16 14:56:24 (permalink)
    I have always kept some tamoxifen on hand to deal with gyno if it had appeared. This time though I have had real trouble dealing with it because I think it was caused be the deca.

    The thing is now that everytime I have a jab of enanthate a day later I get sore and puffy all the classic signs of gyno. They then calm down over the next 2 days until nothing again. Then I have another jab and it starts again!!! I have no idea why this is happening. My last jab of deca was 2 weeks ago.

    "Forced reps are best done by yourself": Franco Columbo

    "If you said eating **** would give me muscles, I would eat it!"; Arnold Schwartzennegger
    #13
    Jump to:
    ©2017 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited. (posting guidelines | privacy | advertise | contact us | supported by)
    © 2017 APG vNext Commercial Version 5.5